# SDR MAC90502

- Difficulty date: September 19, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N705FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10367
- Aircraft time: 44,182 hours, 39,496 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Amplifier
- Part number: 2588423905AF
- Part serial: 0090680
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

APPROXIMATELY AN HOUR INTO FLT, THE PIC EXPERIENCED SMOKE IN THE COCKPIT.  DECLARED AN EMERGENCY AND RETURNED TO MIA.  THE LANDING WAS WITHOUT INCIDENT.  AFTER INVESTIGATION, THE CAUSE FOR THE SMOKE WAS AN INTERNAL SHORT IN THE INSTRUMENT AMP RACK.  THE INSTRUMENT AMP RACK WAS REPLACED AND THE A/C RETURNED TO SERVICE.
